# SDR QXEA200601418

- Difficulty date: June 9, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 12,263 hours, 12,687 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2412:  F/A ADVISED A ELECTRICAL SMELL TOWARD THE BACK 1/3 OF THE CABIN PRIOR TO PUSHBACK.  MAINTENANCE FOUND AFT CARGO CEILING COMPARTMENT LIGHT BURNT OUT, SOCKET CORRODED.  CLEANED SOCKET AND RELAMPED.  OPS CHECK GOOD.  INSPECTED ALL CABIN INTERIOR LIGHTING.  NO DEFECTS NOTED.  GROUND RAN BOTH ENGINES.  BLEED ON AND OFF.  NO ABNORMAL SMELLS NOTED.  PERFORMED VISUAL INSPECTION OF CABIN FOR ANY BURN SIGNS, NONE NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
